Some common fixed point theorems in polish space using new type of contractive conditions

Ramakant Bhardwaj

Abstract


In this paper, we established some common fixed point theorems for random operators in polish spaces, by using some new types of contractive condition. Our result is a generalization of various known results.

Full Text: PDF

How to Cite this Article:

Ramakant Bhardwaj, Some common fixed point theorems in polish space using new type of contractive conditions, Adv. Fixed Point Theory, 2 (2012), 313-325

Copyright © 2012 Ramakant Bhardwaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation